Alert archive / Michigan / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 68, NWS Detroit, MI

September 8, 2015Bay County, Midland County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at Sep 8, 2015, 3:37 PM EDT for Bay County, Midland County, Michigan. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 8, 2015, 3:37 PM EDT (19:37 UTC)
Expired
Sep 8, 2015, 4:30 PM EDT
In force
53 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bay County, MI, Midland County, MI

The radar

The Detroit radar (KDTX), 123 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 402 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
402 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:57 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Sep 8, 1:57 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
157 PM EDT TUE SEP 8 2015

.UPDATE...
SPC ANALYSIS SUPPORTS MODEL IDEA OF ML CAPE BUILDING TO AROUND
1500 J/KG THIS AFTERNOON. A FEW SHOWERS HAVE JUST STARTED TO POP
UP OVER SOUTHEAST MICHIGAN...IN ADDITION TO THE LINE OF
SHOWERS/TSTORMS THAT STRETCHES FROM CENTRAL LAKE MICHIGAN DOWN
THROUGH CHICAGO. LINE SHOULD BE MAINTAINED AND POTENTIALLY
STRENGTHEN AS IT WORKS INTO THE WARM UNSTABLE AIRMASS. BIGGEST
THREAT ASIDE FROM HEAVY RAINFALL WOULD BE WIND GUSTS TO 50 MPH
GIVEN STRONGER CORE OF WINDS ALOFT AND SOME DRIER AIR BELOW 4000
FEET.

&&

.AVIATION...

POCKET OF SUNSHINE WILL ALLOW SCT-BKN CUMULUS DECK TO FILL IN 18-
19Z...WITH CEILINGS LOOKING TO SETTLE IN THE 3500-5000 FT RANGE. THE
SUN HAS ALSO ALLOWED INSTABILITY TO BUILD...AND LINE OF
THUNDERSTORMS STRETCHING FROM CENTRAL LAKE MICHIGAN TO CHICAGO
SHOULD BE ABLE TO MAINTAIN ITSELF AS IT WORKS EAST DURING THE LATE
AFTERNOON AND EVENING. A 2-HR TEMPO WINDOW HAS BEEN ADDED INTO TAFS
TO HANDLE THIS LINE MOVING ACROSS THE TERMINALS...WITH PRELIMINARY
TIMING BETWEEN 20Z AND 02Z. AN AREA OF RAIN WITH EMBEDDED THUNDER
AND MVFR CEILINGS/VIS SHOULD THEN DROP DOWN INTO THE AREA FROM
NORTHERN MICHIGAN THIS EVENING AND OVERNIGHT AS WEAK LOW PRESSURE
TRACKS THROUGH THE REGION.

FOR DTW...LINE OF STORMS NEAR CHICAGO WILL PROGRESS WESTWARD THIS
AFTERNOON AND EVENING...POTENTIALLY STRENGTHENING. CURRENT TIMING
PER LINEAR EXTRAPOLATION WOULD BE AROUND 00Z...HOWEVER THE LINE
COULD SLOW AS IT BECOMES ORIENTATED TOWARDS FLOW OR EVEN SPEED UP IF
IT STRENGTHENS. HAVE INCLUDED A TEMPO GROUP BETWEEN 00Z AND 02Z TO
COVER...BUT ADJUSTMENTS COULD BE NECESSARY. AREA OF RAIN OVER
NORTHERN MICHIGAN IS EXPECTED TO DROP INTO THE AREA AROUND
04Z...DROPPING CEILINGS/VIS TO MVFR. A PERIOD OF IFR VISIBILITIES
COULD OCCUR BETWEEN WHEN THE RAIN ENDS AND WHEN A WEAK COLD FRONT
WORKS THROUGH WEDNESDAY MORNING.

//DTW THRESHOLD PROBABILITIES...

*  MEDIUM FOR THUNDERSTORMS IN THE DTW AIRSPACE BEFORE 02Z. LOW
   AFTER 02Z.

*  MEDIUM FOR CIGS AOB 5KFT THIS AFTERNOON. HIGH OVERNIGHT AND EARLY
  WEDNESDAY.

&&

.PREV DISCUSSION...ISSUED 340 AM EDT TUE SEP 8 2015

SHORT TERM...TODAY AND TONIGHT

ABSENT FORCING, THE RESERVOIR OF SIGNIFICANT MOISTURE ABOVE 700MB ON
LAST NIGHT'S 00Z DTX SOUNDING REMAINED QUIET THROUGH ABOUT 06Z.
HOWEVER, WARM ADVECTION WITHIN STRENGTHENING SWLY FLOW BEGAN TO
IGNITE CONVECTION ROUGHLY ALONG A CHICAGO TO PORT HURON LINE BY 07Z.
CONDITIONS WILL REMAIN FAVORABLE FOR EXPANSION OF THIS ACTIVITY
THROUGH THE MORNING AS FLOW CONTINUES TO INCREASE AND DAYTIME
HEATING ADDS A FEW HUNDRED J/KG CAPE TO THE PROFILE. THROUGH 18Z,
CONVECTION IS EXPECTED TO BE CONFINED MAINLY NORTH OF M59 ALONG WITH
THE BETTER FORCING. PWATS AROUND 2", LOW DENSITY CAPE, AND AN
INCREASINGLY DEEP WARM CLOUD LAYER WILL SUPPORT A HEAVY RAIN THREAT
FOR ANY AREAS THAT RECEIVE RAIN THROUGH TONIGHT. LOCALIZED FLOODING
IS NOT OUT OF THE QUESTION GIVEN SLOWER STORM MOTION AND THE
POTENTIAL FOR SOME AREAS ACROSS THE NORTHWEST TO SEE MULTIPLE ROUNDS
OF RAINFALL.

A SECOND AND STRONGER LLJ SURGE WILL ARRIVE BY AFTERNOON IN ADVANCE
OF THE SHORTWAVE NOTED OVER NORTHWEST MISSOURI AT 07Z THIS MORNING.
DYNAMIC FORCING WILL BE STOUT, BUT WILL ONLY OCCUR OVER A RELATIVELY
SMALL SPATIAL FOOTPRINT, MOST OF WHICH WILL BE OVER WESTERN AND
NORTHERN LOWER. HOWEVER, 06Z RAP INDICATES THAT THE CORE OF THE
ASSOCIATED 35-40KT LLJ WILL ALIGN ALONG A MUSKEGON TO WEST BRANCH
LINE 21-00Z WHICH WILL PUT THE SAGINAW VALLEY IN LINE TO RECEIVE A
NOTEWORTHY BOOST IN FORCING DUE TO DIFFERENTIAL WARM ADVECTION LATE
IN THE PEAK HEATING PERIOD. THUS, EVEN IF THE STRONGER DYNAMIC
FORCING DOES MANAGE TO MISS THE CWA...AND AT THIS TIME IT'S PROGGED
TO JUST GRAZE THE SAGINAW VALLEY AREA...NORTHWESTERN AREAS SHOULD
STILL SEE SOME EASTWARD EXPANSION OF CONVECTION DURING THE MID TO
LATE AFTERNOON DUE TO THE STRENGTHENING LLJ.

THE BULK OF THE RAIN SHIELD WILL EVENTUALLY PEEL NORTH ALONG WITH
THE DEPARTING WAVE, BUT LARGER SCALE FORCING EMBEDDED WITHIN THE
RIGHT ENTRANCE OF A 130KT UPPER JET OVER LAKE SUPERIOR WILL SUPPORT
A WAVE OF SHOWERS SLOWLY TRAVERSING THE REMAINDER OF THE AREA
ROUGHLY 00Z-12Z WED. THESE, TOO, WILL CARRY THE SAME THREAT FOR
HEAVY RAIN, THOUGH A DIMINISHED THREAT FOR FLOODING WILL EXIST DUE
TO INCREASINGLY PROGRESSIVE LARGER SCALE FORCING.

LONG TERM...

A STRONG WAVE ENTERING THE BASE OF THE MID/UPPER LEVEL TROUGH
CENTERED OVER WESTERN ONTARIO WILL PROVIDE THE NEEDED BOOST TO
USHER THE LINGERING FRONTAL BOUNDARY OFF TO THE EAST WEDNESDAY.
TIMING IS STILL NOT IRONED OUT EXACTLY AS THE INCOMING WESTERLY
JET MAX TURNS MORE NORTHEASTERLY ONCE IT PHASES WITH THE EXISTING
JET ALIGNED WITH THE FRONT. SO EXPECT THE FRONT TO BECOME MORE
PROGRESSIVE AS THE PARENT SYSTEM GAINS SPEED...BUT WITH THE SE
RIDGE STILL REACHING UP INTO THE EASTERN GREAT LAKES WE CAN EXPECT
SHOWERS TO LINGER OVER THE EASTERN COUNTIES INTO THE AFTERNOON
HOURS WEDNESDAY. THE FRONT WILL PUSH THE ENHANCED RIBBON OF
MOISTURE...NEAR 2 INCH PWATS...OFF TO THE EAST BY MIDDAY WEDNESDAY
BUT RESIDUAL MOISTURE POOL BETWEEN 1- 1.5 INCHES WILL STILL LINGER
THROUGH THE AFTERNOON UNTIL A SECONDARY TROUGH DROPS THROUGH LOWER
MI. THE NAM IS VERY BULLISH ON GENERATING SHOWERS WITH THIS
SECONDARY TROUGH IN PART DUE TO ELEVATED LL LAPSE RATES IN THE
WAKE OF THE FRONT. THERE IS SOME SIGNAL IN THE EURO/GFS BUT WITH
THE STRENGTH OF THE FRONTAL CIRCULATION...EXPECT A GOOD DEAL OF
SUBSIDENCE IN ITS WAKE COMBINED WITH THE BUILDING RIDGE. IN
ADDITION...THE NAM HAS BEEN DEVELOPING A SFC LOW ALONG THE FRONT
PASSING JUST TO OUR SOUTH THROUGH TOLEDO WEDNESDAY
AFTERNOON/EVENING. THIS WOULD RESULT IN ADDITIONAL DEFORMATION
FORCING LINGERING OVER SE MI AFTER 00Z THURSDAY. BUT AGAIN...NO
OTHER MODEL HAS ANYTHING NEARLY AS ORGANIZED AT THIS TIME.
SOMETHING TO WATCH BUT IN THE MEANTIME...FORECAST WILL FEATURE
CHANCE POPS DECREASING THROUGH THE DAY FROM NORTHWEST TO
SOUTHEAST.

WITH THE FRONT TO OUR SOUTH...PRECIP AND OVERCAST SKIES...HIGH
TEMPERATURES WILL TAKE A NOTABLE DIVE WEDNESDAY TOPPING OUT IN THE
UPPER 70S. THE SECONDARY TROUGH LATE WEDNESDAY WILL BRING ABOUT
COOLER WEATHER WITH NORTHERLY FLOW DROPPING HIGHS INTO THE MID 70S
FOR THURSDAY. TEMPS WILL TAKE A FURTHER NOSE DIVE INTO THE WEEKEND
AS YET ANOTHER FRONT SWEEPS THROUGH THE REGION ON FRIDAY BRINGING
THE NEXT CHANCE OF PRECIP WITH IT. MID MI MAY SEE SOME PRECIP
THURSDAY/THURSDAY NIGHT AS IT DRAPES SW TO NE THROUGH NORTHERN
LOWER...BUT MOST OF SE MI WILL REMAIN DRY TIL FRIDAY. MODELS DIVERGE
QUITE A BIT FOR THE WEEKEND IN THE HANDLING OF THIS NEXT UPPER
TROUGH...BUT CONSENSUS IS TROUGHING WILL HOLD OVER THE REGION WITH
ADDITIONAL SHOTS OF COOLER AIR WITH EACH FRONT. 850MB COLD POOL WILL
SET UP OVER THE GREAT LAKES WITH TEMPS POTENTIALLY DOWN INTO THE MID
SINGLE DIGITS AS HIGH PRESSURE SETTLES OVER THE REGION FROM CANADA.

MARINE...

A COLD FRONT DRAPED ACROSS THE CENTRAL GREAT LAKES IS RESULTING IN
WEAK FLOW WITHIN THE TROUGH OF LOW PRESSURE. THE EXCEPTION WOULD BE
LAKE ERIE AND LAKE ST CLAIR WHOM WILL CONTINUE TO RESIDE IN THE
SOUTHWESTERLY FLOW IN ADVANCE OF THE FRONT THROUGH THIS EVENING. THE
FRONT WILL BRING ABOUT A NOTABLE WIND SHIFT TONIGHT OVER LAKE HURON
TO NORTHWESTERLY...WHILE A TIGHTENED GRADIENT PROVIDES A BOOST TO
WIND SPEEDS WHICH WILL RANGE BETWEEN 20 AND 25 KNOTS POST COLD
FRONT. THIS FLOW WILL CONTINUE THROUGH WEDNESDAY AND WEDNESDAY NIGHT
AS A SECONDARY FRONT THEN DROPS THROUGH THE REGION. HIGH PRESSURE
WILL ALLOW WINDS TO RELAX ON THURSDAY.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...NONE.
LAKE ST CLAIR...NONE.
MICHIGAN WATERS OF LAKE ERIE...NONE.
&&

UPDATE.......HLO
AVIATION.....HLO
SHORT TERM...JVC
LONG TERM....DRK
MARINE.......DRK

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Sep 8, 10:46 AM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1046 AM EDT TUE SEP 8 2015

MIZ047>049-053>055-060>063-068>070-075-076-082-083-091500-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-
ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
1046 AM EDT TUE SEP 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT. THE GREATEST COVERAGE THROUGH THE AFTERNOON AND EARLY
EVENING WILL BE NORTH OF THE I-69 CORRIDOR...WITH ACTIVITY THEN
FILLING IN ACROSS THE REMAINDER OF SOUTHEAST MICHIGAN TONIGHT. THE
BIGGEST THREAT FROM THESE STORMS WILL BE VERY HEAVY RAINFALL
WHICH COULD LEAD TO LOCALIZED FLOODING. THE FLOOD THREAT WILL BE
THE HIGHEST NORTH OF THE I-69 CORRIDOR. A FEW STORMS COULD ALSO
BE STRONG...WITH WIND GUSTS TO 50 MPH AND HAIL TO ONE-HALF INCH
IN DIAMETER. STORMS WILL MOVE TO THE NORTHEAST AT AROUND 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AS THE COLD FRONT
EXITS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-091500-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
1046 AM EDT TUE SEP 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT. THE GREATEST COVERAGE THROUGH THE AFTERNOON AND EARLY
EVENING WILL BE ACROSS LAKE HURON...WITH ACTIVITY THEN FILLING IN
ACROSS THE REMAINDER OF THE CENTRAL GREAT LAKES TONIGHT. THE
BIGGEST THREAT FROM THESE STORMS WILL BE VERY HEAVY RAINFALL. A
FEW STORMS COULD ALSO BE STRONG...WITH WIND GUSTS TO 45 KNOTS AND HAIL
TO ONE-HALF INCH IN DIAMETER. STORMS WILL MOVE TO THE NORTHEAST AT
AROUND 30 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AS THE COLD FRONT
EXITS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

HLO

In the hours before

Local storm report, Sep 8, 11:23 AM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1123 AM EDT TUE SEP 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       GOODRICH                42.92N 83.51W
09/08/2015  M1.16 INCH       GENESEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

&&

SS
Local storm report, Sep 8, 1:05 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
105 PM EDT TUE SEP 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SE FLINT                43.02N 83.69W
09/08/2015  M1.95 INCH       GENESEE            MI   ASOS

            24 HOUR TOTAL AT FLINT BISHOP AIRPORT

0700 AM     HEAVY RAIN       6 WNW DURAND            42.95N 84.10W
09/08/2015  M1.42 INCH       SHIAWASSEE         MI   COCORAHS

            24 HOUR TOTAL

0700 AM     HEAVY RAIN       4 N BURTON              43.05N 83.62W
09/08/2015  M1.15 INCH       GENESEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0705 AM     HEAVY RAIN       LEXINGTON               43.27N 82.53W
09/08/2015  M1.05 INCH       SANILAC            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0730 AM     HEAVY RAIN       GOODRICH                42.92N 83.51W
09/08/2015  M1.16 INCH       GENESEE            MI   CO-OP OBSERVER

            24 HOUR TOTAL

0800 AM     HEAVY RAIN       DURAND                  42.91N 83.99W
09/08/2015  M2.47 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR TOTAL

0900 AM     HEAVY RAIN       5 S FLINT               42.94N 83.68W
09/08/2015  M1.90 INCH       GENESEE            MI   PUBLIC

            13 HOUR TOTAL

0900 AM     HEAVY RAIN       2 NE CORUNNA            43.00N 84.09W
09/08/2015  M1.99 INCH       SHIAWASSEE         MI   CO-OP OBSERVER

            24 HOUR TOTAL WITH 1.02 INCHES FALLING OVER THE LAST 3
            HOURS.

&&

SS
Special weather statement, Sep 8, 3:13 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
313 PM EDT TUE SEP 8 2015

MIZ047-081945-
MIDLAND-
313 PM EDT TUE SEP 8 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MIDLAND COUNTY...

AT 312 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR COLEMAN TO NEAR VILLAGE OF LAKE ISABELLA...AND
MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  COLEMAN AROUND 320 PM EDT.
  EDENVILLE AROUND 325 PM EDT.
  OIL CITY AROUND 335 PM EDT.
  SANFORD AROUND 345 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE POSEYVILLE...
LAPORTE...NORTH BRADLEY...GORDONVILLE...HOPE...AVERILL...PORTER
TOWNSHIP AND BOMBAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4381 8461 4381 8437 4383 8436 4383 8417
      4348 8417 4348 8437 4347 8437 4347 8461
TIME...MOT...LOC 1912Z 256DEG 41KT 4380 8460 4357 8496

DT/SF

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 3:13 PM EDTSpecial Weather StatementDTXMidland32 min
Sep 8, 3:40 PM EDTSpecial Marine WarningDTX2 hr
Sep 8, 4:27 PM EDTSpecial Weather StatementDTXSaginaw48 min
Sep 8, 4:31 PM EDTSpecial Weather StatementDTXHuron29 min
Sep 8, 4:48 PM EDTSpecial Marine WarningDTX117 min
Sep 8, 5:07 PM EDTSpecial Weather StatementDTXHuron53 min
Sep 8, 5:12 PM EDTSpecial Weather StatementDTXSaginaw, Tuscola78 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.